FUNCTIONAL EQUATIONS IN THE BEHAVIORAL SCIENCES^1

Search this Article

Author(s)

    • ACZEL Janos
    • DEPARTMENT OF PURE MATHEMATICS, UNIVERSITY OF WATERLOO
    • LUCE R. Duncan
    • INSTITUTE FOR MATHEMATICAL BEHAVIORAL SCIENCES, SSP, UNIVERSITY OF CALIFORNIA

Journal

  • Mathematica japonicae

    Mathematica japonicae 52(3), 469-512, 2000-11-01

References:  37

Codes

  • NII Article ID (NAID)
    10008792850
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top